# SDR QXEA2009011400014

- Difficulty date: January 10, 2009
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N619QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10246
- Aircraft time: 8,952 hours, 6,458 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Control Unit
- Part number: 47388904
- Part serial: 0003
- Condition: Failed
- Location: Extinguish Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FIRE SYS FAULT STATUS MSG. PLACED SYS ON MEL 26-00-1. MEL CLEARED BY REPLACING THE FIRE EX CONTROL UNIT. CHECKS GOOD. ACFT RETURNED TO SERVICE.
